# SDR SIMA20180311001

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 27,980 hours, 26,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT INOP. REMOVED AND REPLACED FLASHLIGHT AT FWD CABIN IN REFERENCE WITH AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. NO FURTHER DISCREPANCIES WERE FOUND.
